Alert archive / New Mexico / High Wind Watches in 2011

High Wind Watch 10, NWS Midland/Odessa, TX

February 25, 2011Eddy County, New Mexico

NWS Midland/Odessa, TX issued this high wind watch at Feb 25, 2011, 2:59 AM MST for Eddy County, New Mexico. It took effect at Feb 26, 2011, 11:00 AM MST. It was in force for .

The area

The counties it named.

The facts

Issued
Feb 25, 2011, 2:59 AM MST (09:59 UTC)
In effect from
Feb 26, 2011, 11:00 AM MST
Expired
Feb 26, 2011, 3:00 AM MST
In force
Issued by
NWS Midland/Odessa, TX

County Eddy County, NM

The radar

The Holloman AFB radar (KHDX), 183 km from the middle of the area, began a volume at 10:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 10.0 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2011-02-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2011-02-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 51 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
4286 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
51 m²/s²
0-3 km storm-relative helicity
183 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

934 
WWUS74 KMAF 250959
NPWMAF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
359 AM CST FRI FEB 25 2011

...HIGH WINDS ARE EXPECTED ACROSS THE GUADALUPE MOUNTAINS THIS
AFTERNOON...

...HIGH WINDS ARE POSSIBLE ACROSS THE GUADALUPE MOUNTAINS AGAIN
SATURDAY...

...DAMAGING WINDS MAY IMPACT ALL OF WEST TEXAS AND SOUTHEAST NEW
MEXICO SUNDAY...

.STRONG WESTERLY MID LEVEL FLOW WILL CONTINUE OVER THE GUADALUPE
MOUNTAINS TODAY AND SATURDAY. HIGH WINDS WILL DEVELOP AGAIN
IN THE GUADALUPE MOUNTAINS BY THIS AFTERNOON...BEFORE DIMINISHING
IN SPEED BY EARLY EVENING. ANOTHER ROUND OF STRONG WESTERLY WINDS
MAY AFFECT THE GUADALUPE MOUNTAINS AGAIN SATURDAY AFTERNOON. A
POWERFUL UPPER LEVEL STORM SYSTEM IS EXPECTED TO MOVE ACROSS THE
SOUTHERN ROCKY MOUNTAINS AND THE ADJACENT SOUTHERN PLAINS SUNDAY.
A BAND OF VERY STRONG MID LEVEL WINDS ROUNDING THE BASE OF THIS
SYSTEM WILL SPREAD ACROSS ALL OF SOUTHEAST NEW MEXICO AND WEST
TEXAS...AND WILL BRING THE POTENTIAL FOR DAMAGING HIGH WINDS
ACROSS THE ENTIRE REGION SUNDAY. EXTREME WIND GUSTS WILL BE
POSSIBLE ACROSS THE HIGHER ELEVATIONS OF THE GUADALUPE AND DAVIS
MOUNTAINS SUNDAY. A HIGH WIND WATCH HAS BEEN ISSUED FOR ALL OF
WEST TEXAS AND SOUTHEAST NEW MEXICO SUNDAY.

NMZ027-TXZ258-252000-
/O.UPG.KMAF.HW.A.0008.110225T1700Z-110226T0000Z/
/O.NEW.KMAF.HW.W.0013.110225T1800Z-110226T0000Z/
/O.NEW.KMAF.HW.A.0010.110226T1800Z-110227T0000Z/
/O.CON.KMAF.HW.A.0009.110227T1500Z-110228T0300Z/
GUADALUPE MOUNTAINS OF EDDY COUNTY-GUADALUPE MOUNTAINS-
INCLUDING THE CITIES OF...QUEEN...GUADALUPE MOUNTAINS NP...
PINE SPRINGS
259 AM MST FRI FEB 25 2011

...HIGH WIND WARNING IN EFFECT FROM 11 AM THIS MORNING TO 5 PM
MST THIS AFTERNOON...
...HIGH WIND WATCH IN EFFECT FROM SATURDAY MORNING THROUGH
SATURDAY AFTERNOON...
...HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH
SUNDAY EVENING...

THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 5 PM
MST THIS AFTERNOON. A HIGH WIND WATCH HAS ALSO BEEN ISSUED. THIS
HIGH WIND WATCH IS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY
AFTERNOON. A HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY MORNING 
THROUGH SUNDAY EVENING. 

* TIMING: HIGH WINDS WILL DEVELOP AGAIN THIS AFTERNOON BEFORE 
  DIMINISHING BY EARLY EVENING. HIGH WINDS WILL LIKELY RETURN
  BY LATE SATURDAY MORNING AND CONTINUE SATURDAY AFTERNOON.
  MUCH STRONGER WINDS MAY IMPACT THE GUADALUPE MOUNTAINS STARTING 
  SUNDAY MORNING...CONTINUING THROUGH SUNDAY AFTERNOON. 

* WINDS: THIS AFTERNOON AND SATURDAY...SOUTHWEST WINDS 30 TO 45 
  MPH WITH GUSTS TO 60 MPH. MUCH STRONGER WINDS...WITH EXTREME 
  WIND GUSTS...ARE POSSIBLE SUNDAY. WESTERLY WINDS OF 55 TO 70 
  MPH... WITH GUSTS OVER 100 MPH POSSIBLE. 

* IMPACTS: HIGH PROFILE VEHICLES TRAVELING THROUGH THE GUADALUPE 
  MOUNTAINS SHOULD USE CAUTION...OR CONSIDER AN ALTERNATE ROUTE 
  THIS AFTERNOON AND SATURDAY AFTERNOON. TRAVEL THROUGH THE GUADALUPE 
  MOUNTAINS IS NOT RECOMMENDED SUNDAY. AVIATION INTERESTS MAY 
  EXPERIENCE LOCALIZED BUT EXTREME TURBULENCE...OR STRONG 
  DOWNWARD AIRFLOWS...IF FLYING IN THE VICINITY OF THE GUADALUPE 
  MOUNTAINS. PILOTS SHOULD BE ALERT FOR STANDING WAVE CLOUDS OR 
  OTHER EVIDENCE OF MOUNTAIN WAVE ACTIVITY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$

NMZ028-029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-252000-
/O.CON.KMAF.HW.A.0009.110227T1500Z-110228T0300Z/
EDDY COUNTY PLAINS-NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-
SOUTHERN LEA COUNTY-GAINES-DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-
HOWARD-MITCHELL-VAN HORN AND HIGHWAY 54 CORRIDOR-
REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND-
GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA-
PECOS-PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA-TERRELL-
INCLUDING THE CITIES OF...ARTESIA...CARLSBAD...
CARLSBAD CAVERNS NP...TATUM...HOBBS...LOVINGTON...EUNICE...JAL...
SEMINOLE...LAMESA...GAIL...SNYDER...ANDREWS...STANTON...
BIG SPRING...COLORADO CITY...VAN HORN...PECOS...MENTONE...
RED BLUFF LAKE...KERMIT...ODESSA...MIDLAND...GARDEN CITY...
MONAHANS...CRANE...MCCAMEY...RANKIN...BIG LAKE...ALPINE...
FORT DAVIS...FORT STOCKTON...PRESIDIO...MARFA...BIG BEND NP...
MARATHON...SANDERSON
359 AM CST FRI FEB 25 2011 /259 AM MST FRI FEB 25 2011/

...HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH
SUNDAY EVENING...

A HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH
SUNDAY EVENING. 

* TIMING: STRONG WINDS ARE POSSIBLE STARTING SUNDAY MORNING...
  CONTINUING THROUGH SUNDAY AFTERNOON. 

* WINDS: WESTERLY WINDS OF 35 TO 45 MPH...WITH GUSTS TO 60 TO 65 MPH
  WILL BE POSSIBLE SUNDAY. 

* IMPACTS: HIGH WINDS SUNDAY WILL HAVE THE POTENTIAL TO PRODUCE
  DAMAGING WIND GUSTS...AND HAZARDOUS DRIVING CONDITIONS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$
3 follow-up statements
436 
WWUS74 KMAF 252041
NPWMAF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
241 PM CST FRI FEB 25 2011

...HIGH WINDS WILL PERSIST ACROSS THE GUADALUPE MOUNTAINS THIS
AFTERNOON...

...HIGH WINDS ARE POSSIBLE ACROSS THE GUADALUPE MOUNTAINS AGAIN
SATURDAY...

...DAMAGING WINDS MAY IMPACT ALL OF WEST TEXAS AND SOUTHEAST NEW
MEXICO SUNDAY...

.STRONG WESTERLY MID LEVEL FLOW WILL CONTINUE OVER THE GUADALUPE
MOUNTAINS TODAY AND SATURDAY. HIGH WINDS WILL PERSIST IN THE
GUADALUPE MOUNTAINS THROUGH THIS AFTERNOON AND DIMINISH BY EARLY
EVENING.  ANOTHER ROUND OF STRONG SOUTHWESTERLY WINDS MAY AFFECT
THE GUADALUPE MOUNTAINS SATURDAY AFTERNOON.  

A POWERFUL UPPER LEVEL STORM SYSTEM IS EXPECTED TO MOVE ACROSS THE
SOUTHERN ROCKY MOUNTAINS AND INTO THE SOUTHERN U.S. PLAINS SUNDAY.
A BAND OF VERY STRONG MID LEVEL WINDS ROUNDING THE BASE OF THIS
SYSTEM WILL SPREAD ACROSS ALL OF SOUTHEAST NEW MEXICO AND WEST
TEXAS SUNDAY AND BRING THE POTENTIAL FOR DAMAGING HIGH WINDS TO 
THE ENTIRE REGION.  EXTREME WIND GUSTS WILL BE POSSIBLE ACROSS THE
HIGHER ELEVATIONS OF THE GUADALUPE AND DAVIS MOUNTAINS.  A HIGH
WIND WATCH HAS BEEN ISSUED FOR ALL OF WEST TEXAS AND SOUTHEAST NEW
MEXICO SUNDAY.

NMZ027-TXZ258-261200-
/O.CON.KMAF.HW.W.0013.000000T0000Z-110226T0000Z/
/O.CON.KMAF.HW.A.0010.110226T1800Z-110227T0000Z/
/O.CON.KMAF.HW.A.0009.110227T1500Z-110228T0300Z/
GUADALUPE MOUNTAINS OF EDDY COUNTY-GUADALUPE MOUNTAINS-
INCLUDING THE CITIES OF...QUEEN...GUADALUPE MOUNTAINS NP...
PINE SPRINGS
141 PM MST FRI FEB 25 2011

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON...
...HIGH WIND WATCH REMAINS IN EFFECT FROM SATURDAY MORNING
THROUGH SATURDAY AFTERNOON...
...HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH
SUNDAY EVENING...

* TIMING: HIGH WINDS THIS AFTERNOON...DIMINISHING BY EARLY
  EVENING.  HIGH WINDS WILL LIKELY RETURN BY LATE SATURDAY MORNING
  AND CONTINUE SATURDAY AFTERNOON.  DAMAGING WINDS MAY IMPACT THE
  GUADALUPE MOUNTAINS STARTING SUNDAY MORNING AND CONTINUE THROUGH
  SUNDAY AFTERNOON.

* WINDS: THIS AFTERNOON AND SATURDAY...SOUTHWEST WINDS 30 TO 45
  MPH WITH GUSTS TO 60 MPH.  SUNDAY...MUCH STRONGER WINDS WITH
  EXTREME WIND GUSTS POSSIBLE.  WESTERLY WINDS OF 55 TO 70 MPH...
  WITH GUSTS OVER 100 MPH POSSIBLE.

* IMPACTS: HIGH PROFILE VEHICLES TRAVELING THROUGH THE GUADALUPE 
  MOUNTAINS SHOULD USE CAUTION...OR CONSIDER AN ALTERNATE ROUTE 
  THIS AFTERNOON AND SATURDAY AFTERNOON.  TRAVEL THROUGH THE 
  GUADALUPE MOUNTAINS IS NOT RECOMMENDED SUNDAY.  AVIATION 
  INTERESTS MAY EXPERIENCE LOCALIZED BUT EXTREME TURBULENCE...OR 
  STRONG DOWNWARD AIRFLOWS...IF FLYING IN THE VICINITY OF THE 
  GUADALUPE MOUNTAINS.  PILOTS SHOULD BE ALERT FOR STANDING WAVE 
  CLOUDS OR OTHER EVIDENCE OF MOUNTAIN WAVE ACTIVITY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

NMZ028-029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-261200-
/O.CON.KMAF.HW.A.0009.110227T1500Z-110228T0300Z/
EDDY COUNTY PLAINS-NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-
SOUTHERN LEA COUNTY-GAINES-DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-
HOWARD-MITCHELL-VAN HORN AND HIGHWAY 54 CORRIDOR-
REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND-
GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA-
PECOS-PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA-TERRELL-
INCLUDING THE CITIES OF...ARTESIA...CARLSBAD...
CARLSBAD CAVERNS NP...TATUM...HOBBS...LOVINGTON...EUNICE...JAL...
SEMINOLE...LAMESA...GAIL...SNYDER...ANDREWS...STANTON...
BIG SPRING...COLORADO CITY...VAN HORN...PECOS...MENTONE...
RED BLUFF LAKE...KERMIT...ODESSA...MIDLAND...GARDEN CITY...
MONAHANS...CRANE...MCCAMEY...RANKIN...BIG LAKE...ALPINE...
FORT DAVIS...FORT STOCKTON...PRESIDIO...MARFA...BIG BEND NP...
MARATHON...SANDERSON
241 PM CST FRI FEB 25 2011 /141 PM MST FRI FEB 25 2011/

...HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH
SUNDAY EVENING...

* TIMING: STRONG WINDS ARE POSSIBLE STARTING SUNDAY MORNING...
  CONTINUING INTO SUNDAY EVENING.

* WINDS: WESTERLY WINDS OF 35 TO 45 MPH...WITH GUSTS TO 60 TO 65 
  MPH WILL BE POSSIBLE SUNDAY. 

* IMPACTS: HIGH WINDS SUNDAY WILL HAVE THE POTENTIAL TO PRODUCE 
  DAMAGING WIND GUSTS AND HAZARDOUS DRIVING CONDITIONS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT.  SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR.  CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$
729 
WWUS74 KMAF 260035 AAA
NPWMAF

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
635 PM CST FRI FEB 25 2011

...HIGH WINDS ARE POSSIBLE ACROSS THE GUADALUPE MOUNTAINS AGAIN
SATURDAY...

...DAMAGING WINDS MAY IMPACT ALL OF WEST TEXAS AND SOUTHEAST NEW
MEXICO SUNDAY...

.STRONG WESTERLY MID LEVEL FLOW WILL CONTINUE OVER THE GUADALUPE
MOUNTAINS THROUGH SATURDAY. ANOTHER ROUND OF STRONG SOUTHWESTERLY
WINDS MAY AFFECT THE GUADALUPE MOUNTAINS SATURDAY AFTERNOON.

A POWERFUL UPPER LEVEL STORM SYSTEM IS EXPECTED TO MOVE ACROSS
THE SOUTHERN ROCKY MOUNTAINS AND INTO THE SOUTHERN U.S. PLAINS
SUNDAY. A BAND OF VERY STRONG MID LEVEL WINDS ROUNDING THE BASE
OF THIS SYSTEM WILL SPREAD ACROSS ALL OF SOUTHEAST NEW MEXICO AND
WEST TEXAS SUNDAY AND BRING THE POTENTIAL FOR DAMAGING HIGH WINDS
TO THE ENTIRE REGION.  EXTREME WIND GUSTS WILL BE POSSIBLE ACROSS
THE HIGHER ELEVATIONS OF THE GUADALUPE AND DAVIS MOUNTAINS.  A
HIGH WIND WATCH HAS BEEN ISSUED FOR ALL OF WEST TEXAS AND
SOUTHEAST NEW MEXICO SUNDAY.

NMZ027-TXZ258-260845-
/O.CON.KMAF.HW.A.0010.110226T1800Z-110227T0000Z/
/O.CON.KMAF.HW.A.0009.110227T1500Z-110228T0300Z/
GUADALUPE MOUNTAINS OF EDDY COUNTY-GUADALUPE MOUNTAINS-
INCLUDING THE CITIES OF...QUEEN...GUADALUPE MOUNTAINS NP...
PINE SPRINGS
535 PM MST FRI FEB 25 2011

...HIGH WIND WATCH REMAINS IN EFFECT FROM SATURDAY MORNING
THROUGH SATURDAY AFTERNOON...
...HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH
SUNDAY EVENING...

A HIGH WIND WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH
SATURDAY AFTERNOON. A HIGH WIND WATCH REMAINS IN EFFECT FROM
SUNDAY MORNING THROUGH SUNDAY EVENING. 

* WINDS: SATURDAY...SOUTHWEST WINDS 30 TO 45 MPH WITH GUSTS TO 60
  MPH. SUNDAY...MUCH STRONGER WINDS WITH EXTREME WIND GUSTS
  POSSIBLE. WESTERLY WINDS OF 55 TO 70 MPH...WITH GUSTS OVER 100
  MPH POSSIBLE.

* IMPACTS: HIGH PROFILE VEHICLES TRAVELING THROUGH THE GUADALUPE
  MOUNTAINS SHOULD USE CAUTION...OR CONSIDER AN ALTERNATE ROUTE
  SATURDAY AFTERNOON. TRAVEL THROUGH THE GUADALUPE MOUNTAINS IS
  NOT RECOMMENDED SUNDAY. AVIATION INTERESTS MAY EXPERIENCE
  LOCALIZED BUT EXTREME TURBULENCE...OR STRONG DOWNWARD AIRFLOWS...
  IF FLYING IN THE VICINITY OF THE GUADALUPE MOUNTAINS. PILOTS
  SHOULD BE ALERT FOR STANDING WAVE CLOUDS OR OTHER EVIDENCE OF
  MOUNTAIN WAVE ACTIVITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

NMZ028-029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-260845-
/O.CON.KMAF.HW.A.0009.110227T1500Z-110228T0300Z/
EDDY COUNTY PLAINS-NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-
SOUTHERN LEA COUNTY-GAINES-DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-
HOWARD-MITCHELL-VAN HORN AND HIGHWAY 54 CORRIDOR-
REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND-
GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA-
PECOS-PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA-TERRELL-
INCLUDING THE CITIES OF...ARTESIA...CARLSBAD...
CARLSBAD CAVERNS NP...TATUM...HOBBS...LOVINGTON...EUNICE...JAL...
SEMINOLE...LAMESA...GAIL...SNYDER...ANDREWS...STANTON...
BIG SPRING...COLORADO CITY...VAN HORN...PECOS...MENTONE...
RED BLUFF LAKE...KERMIT...ODESSA...MIDLAND...GARDEN CITY...
MONAHANS...CRANE...MCCAMEY...RANKIN...BIG LAKE...ALPINE...
FORT DAVIS...FORT STOCKTON...PRESIDIO...MARFA...BIG BEND NP...
MARATHON...SANDERSON
635 PM CST FRI FEB 25 2011 /535 PM MST FRI FEB 25 2011/

...HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH
SUNDAY EVENING...

* WINDS: WESTERLY WINDS OF 35 TO 45 MPH...WITH GUSTS TO 60 TO 65 
  MPH WILL BE POSSIBLE SUNDAY. 

* IMPACTS: HIGH WINDS SUNDAY WILL HAVE THE POTENTIAL TO PRODUCE 
  DAMAGING WIND GUSTS AND HAZARDOUS DRIVING CONDITIONS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT.  SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS
OF 58 MPH OR STRONGER MAY OCCUR.  CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$
728 
WWUS74 KMAF 261000
NPWMAF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
400 AM CST SAT FEB 26 2011

...HIGH WINDS ARE EXPECTED ACROSS THE GUADALUPE MOUNTAINS THIS AFTERNOON...

...DAMAGING WINDS MAY IMPACT ALL OF WEST TEXAS AND SOUTHEAST NEW
MEXICO SUNDAY...

.POTENT WESTERLY MID LEVEL FLOW WILL CONTINUE OVER THE GUADALUPE
MOUNTAINS TODAY RESULTING IN ANOTHER ROUND OF STRONG WINDS THIS
AFTERNOON.

A POWERFUL UPPER LEVEL STORM SYSTEM IS EXPECTED TO MOVE ACROSS
THE SOUTHERN ROCKY MOUNTAINS AND INTO THE SOUTHERN U.S. PLAINS
SUNDAY. A BAND OF VERY STRONG MID LEVEL WINDS ROUNDING THE BASE OF
THIS SYSTEM WILL SPREAD ACROSS ALL OF SOUTHEAST NEW MEXICO AND
WEST TEXAS SUNDAY AND BRING THE POTENTIAL FOR DAMAGING HIGH WINDS
TO THE ENTIRE REGION. EXTREME WIND GUSTS WILL BE POSSIBLE ACROSS
THE HIGHER ELEVATIONS OF THE GUADALUPE AND DAVIS MOUNTAINS. A HIGH
WIND WATCH CONTINUES FOR ALL OF WEST TEXAS AND SOUTHEAST NEW MEXICO
SUNDAY.

NMZ027-TXZ258-262000-
/O.UPG.KMAF.HW.A.0010.110226T1800Z-110227T0000Z/
/O.NEW.KMAF.HW.W.0014.110226T1800Z-110227T0000Z/
/O.CON.KMAF.HW.A.0009.110227T1500Z-110228T0300Z/
GUADALUPE MOUNTAINS OF EDDY COUNTY-GUADALUPE MOUNTAINS-
INCLUDING THE CITIES OF...QUEEN...GUADALUPE MOUNTAINS NP...
PINE SPRINGS
300 AM MST SAT FEB 26 2011

...HIGH WIND WARNING IN EFFECT FROM 11 AM THIS MORNING TO 5 PM
MST THIS AFTERNOON...
...HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH
SUNDAY EVENING...

THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 5 PM
MST THIS AFTERNOON. A HIGH WIND WATCH REMAINS IN EFFECT FROM
SUNDAY MORNING THROUGH SUNDAY EVENING.

* WINDS: THIS AFTERNOON...SOUTHWEST WINDS 30 TO 40 MPH WITH GUSTS
  TO 60 MPH. SUNDAY...MUCH STRONGER WINDS WITH EXTREME WIND GUSTS
  POSSIBLE. WESTERLY WINDS OF 55 TO 70 MPH...WITH GUSTS OVER 100
  MPH POSSIBLE.

* IMPACTS: HIGH PROFILE VEHICLES TRAVELING THROUGH THE GUADALUPE
  MOUNTAINS SHOULD USE CAUTION...OR CONSIDER AN ALTERNATE ROUTE
  THIS AFTERNOON. TRAVEL THROUGH THE GUADALUPE MOUNTAINS IS NOT
  RECOMMENDED SUNDAY. AVIATION INTERESTS MAY EXPERIENCE LOCALIZED
  BUT EXTREME TURBULENCE...OR STRONG DOWNWARD AIRFLOWS... IF
  FLYING IN THE VICINITY OF THE GUADALUPE MOUNTAINS. PILOTS SHOULD
  BE ALERT FOR STANDING WAVE CLOUDS OR OTHER EVIDENCE OF MOUNTAIN
  WAVE ACTIVITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$

NMZ028-029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-262000-
/O.CON.KMAF.HW.A.0009.110227T1500Z-110228T0300Z/
EDDY COUNTY PLAINS-NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-
SOUTHERN LEA COUNTY-GAINES-DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-
HOWARD-MITCHELL-VAN HORN AND HIGHWAY 54 CORRIDOR-
REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND-
GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA-
PECOS-PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA-TERRELL-
INCLUDING THE CITIES OF...ARTESIA...CARLSBAD...
CARLSBAD CAVERNS NP...TATUM...HOBBS...LOVINGTON...EUNICE...JAL...
SEMINOLE...LAMESA...GAIL...SNYDER...ANDREWS...STANTON...
BIG SPRING...COLORADO CITY...VAN HORN...PECOS...MENTONE...
RED BLUFF LAKE...KERMIT...ODESSA...MIDLAND...GARDEN CITY...
MONAHANS...CRANE...MCCAMEY...RANKIN...BIG LAKE...ALPINE...
FORT DAVIS...FORT STOCKTON...PRESIDIO...MARFA...BIG BEND NP...
MARATHON...SANDERSON
400 AM CST SAT FEB 26 2011 /300 AM MST SAT FEB 26 2011/

...HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH
SUNDAY EVENING...

A HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH
SUNDAY EVENING. 

* WINDS: WESTERLY WINDS OF 35 TO 45 MPH...WITH GUSTS TO 60 TO 65 
  MPH WILL BE POSSIBLE SUNDAY AND SUNDAY EVENING. 

* IMPACTS: HIGH WINDS SUNDAY WILL HAVE THE POTENTIAL TO PRODUCE 
  DAMAGING WIND GUSTS AND HAZARDOUS DRIVING CONDITIONS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT.  SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS
OF 58 MPH OR STRONGER MAY OCCUR.  CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this high wind watch went out at Feb 25, 2:57 AM MST, 2 minutes earlier.

Area forecast discussion, Feb 25, 2:57 AM MST, 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
357 AM CST FRI FEB 25 2011

.DISCUSSION...
SWIFT ZONAL FLOW ALOFT WILL DOMINATE TODAY AND SATURDAY. THIS WILL
RESULT IN GENERALLY MUCH ABOVE NORMAL TEMPERATURES AS A LEE TROUGH
PERSISTS AND INTENSIFIES WITH LOW LEVEL THERMAL RIDGING DEVELOPING.
THE COOLEST TEMPERATURES WILL BE IN THE NORTHEAST PERMIAN BASIN
TODAY AS A COLD FRONT HAD BACK DOORED THAT AREA. THIS FRONT WILL
MIX EAST/WEAKEN DURING THE DAY TODAY IN THE ZONAL DOWN SLOPE FLOW.
ALTHOUGH THE SURFACE PRESSURE GRADIENT WILL BE RATHER WEAK TODAY
HAVE UPGRADED THE HIGH WIND WATCH TO HIGH WIND WARNING THIS
AFTERNOON FOR THE GUADALUPE MOUNTAINS AS WESTERLY 700 MILLIBAR
FLOW INCREASES TO 30 TO 40 KNOTS. WILL CONTINUE THE HIGH WIND
WATCH SATURDAY FOR THE GUADALUPE MOUNTAINS DUE TO 700 MILLIBAR
FLOW THAT WILL RANGE FROM 35 TO 45 KNOTS OUT OF THE WEST-SOUTHWEST.

THE MAIN WEATHER STORY THIS PACKAGE CONTINUES TO BE THE POTENTIAL
FOR A WIDESPREAD HIGH WIND EVENT SUNDAY AS AN INTENSE UPPER LEVEL
STORM SYSTEM CONTINUES TO BE FORECAST TO TRACK FROM THE SOUTHERN
ROCKIES TO THE TEXAS/OKLAHOMA PANHANDLE. AN UPPER LEVEL JET
OF 110 TO 150 KNOTS IS PROGGED TO BE OVER THE FORECAST AREA WITH
A VERY IMPRESSIVE SURFACE PRESSURE GRADIENT AS A PACIFIC COLD FRONT
PLOWS EAST DURING THE DAY. WILL CONTINUE THE HIGH WIND WATCH AND
CONTINUE TO HIGHLIGHT IN THE HAZARDOUS WEATHER OUTLOOK. IN ADDITION
AREAS OF BLOWING DUST MAY IMPACT THE ENTIRE COUNTY WARNING AREA
DURING THE DAY SUNDAY.

BEYOND SUNDAY THE FLOW ALOFT NEXT WEEK CONTINUES TO BE PROGGED TO
BE ZONAL SO PRECIPITATION CHANCES WILL CONTINUE TO REMAIN VERY
LOW. TEMPERATURES MONDAY WILL BE KNOCKED BACK TO NEAR NORMAL
BEHIND SUNDAYS FRONT BUT TEMPERATURES WILL BE ABOVE NORMAL AGAIN
BY TUESDAY AS ANOTHER PERSISTENT LEE TROUGH FORMS BENEATH THE
ZONAL FLOW ALOFT.

&&

.FIRE WEATHER...
STRONG WESTERLY WINDS WILL CREATE CRITICAL FIRE WEATHER CONDITIONS
THROUGH THE WEEKEND. TODAY THE FOCUS WILL BE WEST OF THE PECOS RIVER
WHERE THE WINDS WILL BE STRONGEST. A FIRE NEAR GUADALUPE MOUNTAINS
NP IS ONGOING AND STRONG WINDS WILL REMOTE AND DIFFICULT TERRAIN
WILL INHIBIT FIRE CONTROL EFFORTS. WINDS BECOME WEAKER THE FURTHER
EAST YOU GO AND THE EASTERN PORTION OF THE RED FLAG WARNING FOR
TODAY MAY NOT QUITE VERIFY WITH WINDS TOPPING OUT AT 15 TO 20 MPH
DUE TO A WEAK STATIONARY FRONT DRAPED ACROSS THE NORTHEASTERN BASIN.
HOWEVER GIVEN THE VERY DRY CONDITIONS DECIDED NOT TO TRIM BACK THE
RED FLAG WARNING TODAY.

POOR TO FAIR RELATIVE HUMIDITY RECOVERY IS EXPECTED TONIGHT AND
SATURDAY LOOKS MUCH LIKE TODAY WITH SOLID RED FLAG CONDITIONS OUT
WEST BECOMING MORE MARGINAL FURTHER EAST. ADDED DAWSON AND PECOS
COUNTIES TO THE FIRE WEATHER WATCH SATURDAY AND LEFT THE REST AS IS.

THE WORST CONDITIONS STILL POINT TO SUNDAY WHERE STRONG WINDS ARE
POSSIBLE ACROSS THE ENTIRE AREA WITH RELATIVE HUMIDITIES DROPPING
BELOW 15 PERCENT. THIS COULD BE AN EXTREMELY CRITICAL FIRE WEATHER
DAY. A COLD FRONT WILL MOVE THROUGH SUNDAY AFTERNOON SHIFTING
SOUTHWEST WINDS TO A WEST OR NORTHWESTERLY DIRECTION. THE FRONT WILL
KEEP THE WINDS WELL ABOVE 20 MPH INTO SUNDAY NIGHT AND SO DESPITE
FAIR RH RECOVERY...DANGEROUS FIRE WEATHER CONDITIONS MAY CONTINUE
WELL AFTER SUNSET. HIGH PRESSURE BUILDING IN MONDAY WILL RELAX THE
WINDS BUT VERY DRY CONDITIONS WILL CONTINUE THE FIRE WEATHER THREAT
INTO NEXT WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
BIG SPRING TX              75  39  85  47  /   0   0   0  10
CARLSBAD NM                80  35  83  42  /   0   0   0   0
DRYDEN TX                  80  43  83  50  /   0   0   0  10
FORT STOCKTON TX           82  45  86  48  /   0   0   0   0
GUADALUPE PASS TX          68  45  74  41  /   0   0   0   0
HOBBS NM                   74  33  81  38  /   0   0   0   0
MARFA TX                   72  24  76  28  /   0   0   0   0
MIDLAND INTL AIRPORT TX    76  36  83  46  /   0   0   0  10
ODESSA TX                  76  39  83  46  /   0   0   0  10
WINK TX                    79  32  86  38  /   0   0   0   0

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...FIRE WEATHER WATCH FROM SUNDAY MORNING THROUGH SUNDAY EVENING
     FOR THE FOLLOWING ZONES... GUADALUPE MOUNTAINS NP/LINCOLN
     NF/LNZ...SOUTHEAST PLAINS/BLM ROSWELL/LNZ.

     HIGH WIND WATCH FROM SUNDAY MORNING THROUGH SUNDAY EVENING FOR
     THE FOLLOWING ZONES... CENTRAL LEA COUNTY...EDDY COUNTY
     PLAINS...GUADALUPE MOUNTAINS OF EDDY COUNTY...NORTHERN LEA
     COUNTY...SOUTHERN LEA COUNTY.

     RED FLAG WARNING FROM 10 AM THIS MORNING TO 5 PM MST THIS
     AFTERNOON FOR THE FOLLOWING ZONES... GUADALUPE MOUNTAINS
     NP/LINCOLN NF/LNZ...SOUTHEAST PLAINS/BLM ROSWELL/LNZ.

     HIGH WIND WARNING FROM 11 AM THIS MORNING TO 5 PM MST THIS
     AFTERNOON FOR THE FOLLOWING ZONES... GUADALUPE MOUNTAINS OF
     EDDY COUNTY.

     FIRE WEATHER WATCH FROM SATURDAY MORNING THROUGH SATURDAY
     AFTERNOON FOR THE FOLLOWING ZONES... GUADALUPE MOUNTAINS
     NP/LINCOLN NF/LNZ...SOUTHEAST PLAINS/BLM ROSWELL/LNZ.

     HIGH WIND WATCH FROM SATURDAY MORNING THROUGH SATURDAY AFTERNOON
     FOR THE FOLLOWING ZONES... GUADALUPE MOUNTAINS OF EDDY
     COUNTY.

TX...FIRE WEATHER WATCH FROM SUNDAY MORNING THROUGH SUNDAY EVENING
     FOR THE FOLLOWING ZONES... ANDREWS...BIG BEND AREA...
     BORDEN...CRANE...DAVIS/APACHE MOUNTAINS AREA...DAWSON...
     ECTOR...GAINES...GLASSCOCK...GUADALUPE MOUNTAINS...HOWARD...
     LOVING...MARFA PLATEAU...MARTIN...MIDLAND...MITCHELL...
     PECOS...PRESIDIO VALLEY...REAGAN...REEVES COUNTY AND UPPER
     TRANS PECOS...SCURRY...TERRELL...UPTON...VAN HORN AND
     HIGHWAY 54 CORRIDOR...WARD...WINKLER.

     HIGH WIND WATCH FROM SUNDAY MORNING THROUGH SUNDAY EVENING FOR
     THE FOLLOWING ZONES... ANDREWS...BIG BEND AREA...BORDEN...
     CRANE...DAVIS/APACHE MOUNTAINS AREA...DAWSON...ECTOR...
     GAINES...GLASSCOCK...GUADALUPE MOUNTAINS...HOWARD...
     LOVING...MARFA PLATEAU...MARTIN...MIDLAND...MITCHELL...
     PECOS...PRESIDIO VALLEY...REAGAN...REEVES COUNTY AND UPPER
     TRANS PECOS...SCURRY...TERRELL...UPTON...VAN HORN AND
     HIGHWAY 54 CORRIDOR...WARD...WINKLER.

     RED FLAG WARNING FROM 11 AM CST /10 AM MST/ THIS MORNING TO 6 PM
     CST /5 PM MST/ THIS EVENING FOR THE FOLLOWING ZONES...
     ANDREWS...BORDEN...CRANE...DAVIS/APACHE MOUNTAINS AREA...
     DAWSON...ECTOR...GAINES...GLASSCOCK...GUADALUPE MOUNTAINS...
     HOWARD...LOVING...MARTIN...MIDLAND...MITCHELL...REAGAN...
     REEVES COUNTY AND UPPER TRANS PECOS...SCURRY...UPTON...VAN
     HORN AND HIGHWAY 54 CORRIDOR...WARD...WINKLER.

     HIGH WIND WARNING FROM 11 AM THIS MORNING TO 5 PM MST THIS
     AFTERNOON FOR THE FOLLOWING ZONES... GUADALUPE MOUNTAINS.

     FIRE WEATHER WATCH FROM SATURDAY MORNING THROUGH SATURDAY
     AFTERNOON FOR THE FOLLOWING ZONES... ANDREWS...DAVIS/APACHE
     MOUNTAINS AREA...GAINES...GUADALUPE MOUNTAINS...LOVING...
     MARFA PLATEAU...REEVES COUNTY AND UPPER TRANS PECOS...VAN
     HORN AND HIGHWAY 54 CORRIDOR...WARD...WINKLER.

     HIGH WIND WATCH FROM SATURDAY MORNING THROUGH SATURDAY AFTERNOON
     FOR THE FOLLOWING ZONES... GUADALUPE MOUNTAINS.

&&

06/12
Hazardous weather outlook, Feb 24, 5:28 PM MST, 9 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
628 PM CST THU FEB 24 2011

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-260030-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS-
LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-
DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU-
BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS-
628 PM CST THU FEB 24 2011 /528 PM MST THU FEB 24 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

CRITICAL FIRE WEATHER CONDITIONS WILL CONTINUE AGAIN FRIDAY
AFTERNOON. A RED FLAG WARNING IS IN EFFECT FOR SOUTHEAST NEW
MEXICO AND MUCH OF WEST TEXAS. VERY WINDY CONDITIONS WILL ALSO BE
POSSIBLE FRIDAY FOR THE HIGHER ELEVATIONS OF THE GUADALUPE
MOUNTAINS AND A HIGH WIND WATCH IS IN EFFECT. IT WILL BE POSSIBLE
FOR CRITICAL FIRE WEATHER CONDITIONS TO CONTINUE SATURDAY ACROSS
SOUTHEAST NEW MEXICO...THE UPPER TRANS PECOS...DAVIS MOUNTAINS...
MARFA PLATEAU AND WESTERN PERMIAN BASIN. THE MOST DANGEROUS DAY
FOR FIRE WEATHER CONCERNS WILL BE SUNDAY... WHEN EXTREMELY
CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. DRY AND VERY WINDY
CONDITIONS ARE EXPECTED FOR ALL OF WEST TEXAS AND SOUTHEAST NEW
MEXICO. A FIRE WEATHER WATCH AND A HIGH WIND WATCH ARE IN EFFECT
FOR THE ENTIRE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 25, 2:59 AM MSTHigh Wind WarningMAFEddy14 hr
Feb 25, 1:17 PM MSTRed Flag WarningMAF28 hr

Nearby

High Wind Watches in New Mexico, 2011High Wind Watches in Texas, 2011Every high wind watch in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.